MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568211
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.
 
Event or Problem Description
Note: this report pertains to the first of three endovive standard peg kit push used during the same procedure.It was reported to boston scientific corporation that an endovive standard peg kit push method was used during an esophagogastroduodenoscopy procedure performed on (b)(6), 2023.It was reported that when attempting to push the peg tube over the wire, it kept getting stuck where the introducer meets the peg tube.After multiple attempts to remove the peg tube which was stuck on the wire.The wire became unraveled and stretched.The device was removed from the patient.A second peg kit push method was opened however the same thing happened.The physician then used an endovive standard pull kit to complete the procedure.After the procedure, a third endovive standard peg push tube with the same lot was opened and the same thing occurred with the ones used previously.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17890233
Report Number3005099803-2023-05363
Device Sequence Number6976550
Product Code KNT
UDI-Device Identifier08714729285205
UDI-Public08714729285205
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00568211
Device Catalogue Number6821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown